# SDR AALA960890

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727223
- Aircraft serial: 22462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 680-684
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELLY SKIN AND CIRCUMFERENTIAL STRAP, STATION 680 TO 684, INBOARD OF STRINGER 27R.  INSTALLED DOUBLER AND FILLER ALODINED, PRIMED, PER SRM 53-30-3.  (M)
